# SDR 95ZZZX4394

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Shaft
- Part number: CF131533
- Condition: Mismanufactured
- Location: Carburetor
- Component: Facet, 10396512
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF MARVEL SCHEBLER CARBURETOR, A NEW THROTTLE SHAFT NR CFB-1533, WAS SELECTED FOR INSTALLATION.  WHEN INSTALLED, FOUND THE SHAFT WOULD NOT TRAVEL TO FULL OPEN STOP.  AFTER CHECKING SHAFT AGAINST ANOTHER, FOUND THE STOP ARM WAS PINNED IN THE WRONG LOCATION ON THE SHAFT.  THE REPLACEMENT WAS OKAY.
